208 Nanette K

I would like to lodge a submission on behalf of my Husband who passed away on 11.02.2022
My husband had been in good health.

He had his first Pfizer Covid Vaccine on 4.08.2021. He had a reaction in that he experienced
pins and needles in his hands. This abated after a while we were not concerned but mentioned
it to his Dr later.

He had his second Vaccine on 21.09.2021. This caused a similar experience with his hands
stiffening and swelling with arthritis.

As he was on heart medication the Dr had been monitoring his levels over this period and was
concerned there was something not quite right. It appeared his immune system had turned
and was attacking its-self.

They discovered he had developed ANCA Vasculitis. This was in the
kidneys. As this was serious they decided to treat the condition intravenously with steroids over
three days. This happened between Christmas and New year. The steroids from the first day
seemed to make him feel very good, as did the second. But after the third treatment that night
he was having trouble breathing and coughed up blood. He thought this was caused from his
coughing fits. However we called the ambulance in the morning as his breathing was
worsening, they gave him oxygen and took him directly to hospital, tested him for Covid. He
was negative.

From the Xray you could see the Vasculitis had spread rapidly from the kidneys to his lungs and
he needed to go on oxygen to assist his ability to breath. He had had an Xray before starting
the steroid treatment and the lungs had been clear. His lungs now were being destroyed. The
kidneys were improving.

The staff in the ICU lodged an ACC claim form for him. They were very concerned how fast the
Vasculitis had spread in his lungs.

He passed away on 11.02.2022 – the cause reported as Respiratory Failure – hours, Pulmonary
Fibrosis weeks, ANCA Vasculitis 2 months Ischaemic Heart Disease.

We had trouble to get an autopsy which eventually was performed so there is evidence
available for research.

In our opinion the Pfizer vaccine caused my husband’s immune system to go into a Cytokine
storm (which is a known side effect) and then into a forced Coma on Ventilation, after that the
medication failed to control the pulmonary fibrosis which destroyed his lungs.